# SDR CA070322007

- Difficulty date: January 8, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,709 hours
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)  AFTER 2 FLAT TIRES WITHIN APPROX. 30 HRS. ASSOCIATED WITH A SMALL MANUFACTURE LABEL ADHERED TO THE INSIDE OF THE TIRE DURING THE MANUFACTURING PROCESS.  THE GLUE OR LABEL MATERIAL WAS REACTING WITH THE TUBE AND CAUSING SMALL CRACKS AND EVENTUALLY ALLOWING AIR TO ESCAPE.  FAILURES DID NOT SEEM TO BE RELATED TO ANY PARTICULAR FLIGHT SEGMENT AS SOME WERE GOING FLAT OVERNIGHT, OTHERS WERE GOING FLAT WHILE TAXIING AND SOME SHORTLY AFTER LANDING ON ROLL OUT. SINCE THE TIRE REPLACEMENTS TO DATE WE HAVE HAD NO RECURRENT ISSUES DUE TO THE LABEL. APPROX. 35 TIRES AND TUBES HAVE BEEN REPLACED, SOME WERE REPLACED AS A PRECAUTION NOT NECESSARILY A FAILURE.
